# SDR UALA2011033101561

- Difficulty date: March 28, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 70,633 hours, 22,236 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Plate
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR NOISE IN FORWARD CABIN.  REMOVE CEILING PANELS AS REQUIRED AND CHECK AIR DISTRIBUTION DUCT FOR DAMAGE AND CONDITION.  REMOVED PANELS.  FOUND ALL INTACT.  RE-INSTALLED ALL PANELS.  REMOVED NOZZLE BETWEEN MONITORS 2 AND 3.  FWD OF MONITOR 3 FOUND 6" SECTION OF RESTRICTOR PLATE MISSING RELATIVE TO SPLICE WITH OEM RISER DUCT.  SPLICED IN NEW SECTION.  FOUND BROKEN WIRE IN THE P36 PNL, REPAIRED OP CKS GOOD.  REINSTALLED NOZZLES AND CEILING PANELS.
